# SDR P5CA9500286

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tear
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR AROUND NUTPLATE HOLE BS 600 RBL 98.  REPAIRED PER BOEING SRM 51-40-03.
